# SDR 97UAL900505

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346UA
- Make and model: Boeing 737322
- Aircraft serial: 24250
- Engine: Ge CFM56*
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Cabin
- Component: Allied Signa, 1060506
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, NOTICED SMELL OF BURNING,  SOMETHING LIKE GLYCOL, AFTER DE-ICE OCCURRED.  DISSIPATED OVER 5 MINUTES.  *S/D*  AFTER SYSTEM INSPECTION, FOUND METAL CHIPS IN RIGHT HAND AIR CYCLE MACHINE.  ACM REPLACED, OPS CHECK GOOD.
